Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 41, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Jun 19, 2015, 5:49 PM CDT for Hidalgo County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2015, 5:49 PM CDT (22:49 UTC)
- Expired
- Jun 19, 2015, 8:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hidalgo County, TX
The radar
The Brownsville radar (KBRO), 81 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:51 PM CDT | FLASH FLOOD | Edinburg, TX | EDINBURG FIRE DEPARTMENT REPORTED WATER ON MANY STREETS WITH ROAD CLOSURES. WATER DEPTHS RANGE FROM SIX INCHES TO A FOOT AND A HALF. |
| Jun 19, 5:51 PM CDT | FLASH FLOOD | Edinburg, TX | EDINBURG FIRE DEPARTMENT REPORTED WATER ON MAY STREETS WITH ROAD CLOSURES. WATER DEPTHS RANGE FROM SIX INCHES TO A FOOT AND A HALF. |
| Jun 19, 6:02 PM CDT | HEAVY RAIN 4 | Palma Colonia, TX | PUBLIC REPORTED VIA MEDIA OF RECEIVING 4 INCHES OF RAIN AT SH 107 AND ALAMO ROAD. |
| Jun 19, 7:15 PM CDT | HEAVY RAIN 2.5 | 1 Wsw Edinburg, TX | LOW WATER CROSSINGS FLOODED. HOME AND BUSINESS FLOODED NEAR UNIVERSITY DR AND SUGAR RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 10.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1541 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- -51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
291 WGUS54 KBRO 192249 FFWBRO TXC215-200145- /O.NEW.KBRO.FF.W.0041.150619T2249Z-150620T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BROWNSVILLE TX 549 PM CDT FRI JUN 19 2015 THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS... * UNTIL 845 PM CDT * AT 549 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING. ADDITIONAL RAINFALL AMOUNTS OF TWO INCHES ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 2641 9798 2613 9798 2613 9830 2641 9830 $$ 54
1 follow-up statement
928 WGUS74 KBRO 200040 FFSBRO FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 740 PM CDT FRI JUN 19 2015 TXC215-200047- /O.CAN.KBRO.FF.W.0041.000000T0000Z-150620T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HIDALGO TX- 740 PM CDT FRI JUN 19 2015 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HIDALGO COUNTY IS CANCELLED... THE HEAVY RAIN HAS ENDED ACROSS THE WARNING AREA...AND FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. HOWEVER...AREAL FLOODING WILL CONTINUE FOR PORTIONS OF THE WARNING AREA AND A FLOOD WARNING IS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL HIDALGO COUNTY UNTIL 1030 PM CDT FOR AREAS OF STANDING WATER. LAT...LON 2641 9798 2613 9798 2613 9830 2641 9830 $$ CASTILLO
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:41 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 19, 3:41 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 341 PM CDT FRI JUN 19 2015 .SHORT TERM /NOW THROUGH SATURDAY NIGHT/...SOUTH TEXAS REGION REMAINS UNDER A WEAK SHEAR ZONE BETWEEN THE RIDGE OVER EASTERN COAST AND OTHER OVER THE WESTERN COAST. A STREAM OF DEEP TROPICAL MOISTURE REMAINS OVER THE CENTRAL AND WESTERN PORTION OF THE CWA WITH PRECIPITABLE VALUES NEAR 2.0 INCREASING TO 2.2 INCHES INTO SATURDAY. THE REMAINDER OF TODAY WILL KEEP A MIX OF CLOUDS AND SUN WITH ISOLATED SHOWERS AND THUNDERSTORMS IN HIDALGO...BROOK AND KENEDY COUNTY. THIS CONVECTION WILL CONTINUE THROUGH THE EARLY EVENING AND DIMINISH TONIGHT. MOISTURE IN THE AREA WILL ALLOW FOR ANOTHER ROUND OF MID TO LOW LEVEL CLOUDS AND PATCHY FOG IN THE EARLY MORNING HOURS. LOW TEMPERATURES WILL RANGE BETWEEN LOW TO MID 77 ACROSS DEEP SOUTH TEXAS. INTO SATURDAY...AN INVERTED TROUGH OVER THE BAY OF CAMPECHE TRACKS WESTWARD OVER NE MEXICO AND DEEP SOUTH TEXAS BOOSTING THE MOISTURE AND INCREASING THE NEEDED ENERGY TO SUPPORT FOR CONVECTION. AT THE LOWER LEVELS STILL MODEL SHOW AN IN INFLUX OF MOISTURE WITH SE WINDS PICKING UP. THIS SHOULD ENHANCE SHOWERS AND THUNDERSTORMS OVER THE AREA ESPECIALLY WITH THE SEA BREEZE AND WEST. BY SATURDAY NIGHT MOST OF THE GRADIENT SHIFTS FURTHER INLAND INTO THE WESTERN COUNTIES WHICH COULD ENHANCE THE POTENTIAL OVER THEIR AREA BUT THE CHANCES BEGIN TO GRADUALLY DIMINISH DURING THE SHORT TERM PERIOD. HIGH TEMPERATURES WILL WARM UP QUICKLY RETURNING TO MID TO UPPER 90S AND LOW TEMPERATURES REMAIN IN THE MID TO LOW 70S. .LONG TERM /SUNDAY THROUGH FRIDAY/...WHAT DOES 'NORMAL' JUNE WEATHER LOOK LIKE? MOST OF THE NEXT WORK WEEK WILL SHOW YOU AS WE PUSH THROUGH THE SUMMER SOLSTICE (OFFICIAL START OF THE SEASON BUT IT'S BEEN GOING ON HERE FOR ALL OF JUNE). THAT MEANS A MIX OF SUNSHINE AND FAIR WEATHER AND OCCASIONAL HIGH CLOUDS EACH DAY...FEWER CLOUDS ON THE BEACH...AND AFTERNOON GUSTY SOUTHEAST WINDS DIMINISHING A FEW HOURS AFTER SUNSET FROM EAST TO WEST EACH DAY. THERE ARE SOME NUANCES REGARDING RAIN CHANCES...AS JUNE TYPICALLY HAS ITS SHARE OF ISOLATED TO SCATTERED SEA BREEZE OR STREAMER SHOWERS AND STORMS WHICH HELPS KEEP JUNE RAINFALL CLOSE TO MAY'S PEAK EVEN THOUGH ATMOSPHERIC FORCING IS LEFT TO THE WHIMS OF TROPICAL WAVES OR LOW LATITUDE SHEAR AXES. FOR THIS FORECAST...MODELS IN DECENT AGREEMENT WITH THE BIG PICTURE WHICH CONTINUES TO SHOW RETROGRESSION OF THE AFOREMENTIONED SHEAR AXIS AS UPPER LEVEL RIDGE BUILDS OVER FROM THE SOUTHWEST U.S. TO THE SOUTHEAST U.S. WITH GOOD AGREEMENT...HAVE LEANED TOWARD THE MORE REALISTIC GFS AS THE ECMWF LOOKS TO BE SUFFERING FROM ITS OCCASIONAL WET BIAS IN THE BIG PICTURE. FOR SUNDAY...AS REMNANT SHEAR AXIS SHOULD HAVE JUST ENOUGH INFLUENCE TO KEEP SOME RAIN CHANCES...NEAR THE COAST EARLY BUT WELL INLAND BY LATE MORNING/AFTERNOON SIMILAR TO TODAY. COVERAGE IS A TRICKY CALL AS LOW LEVEL SOUTH/SOUTHEAST FLOW WILL BE HUMMING ALONG NEAR 30 KNOTS WHICH SUGGEST BANDS WITH WAXING/WANING ACTIVITY WHICH MAKES HIGH RAIN TOTALS DIFFICULT EXCEPT IN THE SITUATION WHERE LOCAL CONVERGENCE PEAKS. EXPECT THE AFTERNOON TO BE THE BREEZIEST OF THE PERIOD AS WELL. THE START OF THE NEXT WORK WEEK BRINGS MORE NOTABLE DRY AIR INTO THE MID LEVELS MONDAY...AND EVENTUALLY DEEP INTO THE ATMOSPHERE SAVE FOR A FEW POCKETS AT VARYING LEVELS TUESDAY AS WELL. FOR THIS REASON...HAVE NEGATED MENTIONABLE RAIN MONDAY AND TUESDAY. WITH THE INCREASED SUNSHINE HAVE NUDGED TEMPERATURES UP SLIGHTLY MONDAY THROUGH TUESDAY. BY WEDNESDAY AND CONTINUING THROUGH THURSDAY...DEEPER MOISTURE ARRIVES IN A FEW LARGER POCKETS...LIKELY A RESULT OF UPPER LEVEL WEAKNESSES ROTATING AROUND THE SOUTHERN AND WESTERN PERIPHERY OF THE DOMINANT SOUTHEAST U.S. RIDGE. WITH NO BIG FEATURES TO PULL OUT...WENT WITH DIURNAL PATTERN OF MENTIONABLE RAIN OVER THE NEARSHORE WATERS/COASTAL AREAS THROUGH NOON SHIFTING TO THE MID/UPPER VALLEY AND PART OF THE RANCHLANDS DURING THE AFTERNOON. KEPT SIMILAR TEMPERATURES TO MONDAY/TUESDAY GIVEN CURRENT TRENDS AND LACK OF CONFIDENCE OF WIDESPREAD PRECIPITATION. INHERITED A SILENT PRECIPITATION FORECAST FRIDAY...BUT LATEST RUNS OF GFS/ECMWF ARE SUGGESTING THAT NUMBER MIGHT NEED TO BE NUDGED UP. && .MARINE...NOW THROUGH SATURDAY NIGHT...BROAD SURFACE HIGH PRESSURE OVER THE GULF OF MEXICO AND LOWER PRESSURE OVER THE BAY OF CAMPECHE TO MAINTAIN A MODERATE SOUTHEAST FLOW OVER THE COASTAL WATERS. A STEADY STATE SEA OR SLIGHTLY LOWERING SEA WITH NO SCEC OR SCA ANTICIPATED. SUNDAY THROUGH WEDNESDAY: ENOUGH LOW LEVEL WIND CONTINUES INTO SUNDAY TO SUGGEST 20+ KNOT GUSTS FOR BOATERS SUNDAY ON LAGUNA MADRE...WITH A MODERATE 15+ KNOT WIND OVER THE GULF AS MARINE LAYER KNOCKS THINGS DOWN A HAIR. THEREAFTER...FAIRLY STANDARD STUFF FOR THE TYPICAL JUNE SOUTHEAST WIND 'MACHINE' WHICH LEADS TO 15-19 KNOT AFTERNOONS INSHORE AND 11 TO 16 KNOT DAYTIMES OFFSHORE...WITH THE DIURNAL FLIP SUNDAY NIGHT AND MONDAY. CONDITIONS APPEAR TO SLACKEN LATER MONDAY AND CONTINUE THROUGH WEDNESDAY...BUT STILL MODERATE SEAS /3-5 FEET/ AND WINDS WITH NO COMPLETE LETUP IN THE GRADIENT. RAINS POSSIBLE EARLY SUNDAY AND AGAIN EARLY WEDNESDAY...OTHERWISE MAINLY DRY FOR OUTGOING TRIPS. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 79 91 81 92 / 20 30 10 20 BROWNSVILLE 78 92 80 93 / 20 30 10 20 HARLINGEN 77 93 79 94 / 20 30 10 20 MCALLEN 78 95 79 96 / 10 30 10 30 RIO GRANDE CITY 77 95 78 95 / 30 40 20 30 SOUTH PADRE ISLAND 81 88 82 90 / 20 30 10 20 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 67/52
Hazardous weather outlook, Jun 19, 4:04 AM CDT, 13 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE BROWNSVILLE TX 404 AM CDT FRI JUN 19 2015 TXZ248>257-201000- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 404 AM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW THUNDERSTORMS SATURDAY COULD PRODUCE LOCALLY HEAVY RAINFALL PRODUCING LOCALIZED FLOODING OF LOW-LYING AREAS. A MODERATE RISK OF RIP CURRENTS IS POSSIBLE SATURDAY NIGHT AND SUNDAY AT AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-201000- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 404 AM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 19, 4:00 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
400 PM CDT FRI JUN 19 2015
TXZ250-252-253-192200-
BROOKS TX-HIDALGO TX-STARR TX-
400 PM CDT FRI JUN 19 2015
...SPECIAL WEATHER STATEMENT...
AT 400 PM CDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM WITH HEAVY
RAINFALL NEAR PUERTO RICO...OR 11 MILES NORTHWEST OF SAN
MANUEL...MOVING NORTH AT 10 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SANTA ELENA...SAN ISIDRO...PUERTO RICO...LA REFORMA AND DELMITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2661 9810 2654 9838 2678 9852 2678 9842
2683 9842 2684 9818
TIME...MOT...LOC 2100Z 160DEG 11KT 2666 9827
CASTILLOSpecial weather statement, Jun 19, 4:22 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
422 PM CDT FRI JUN 19 2015
TXZ252-192215-
STARR TX-
422 PM CDT FRI JUN 19 2015
...SPECIAL WEATHER STATEMENT...
AT 422 PM CDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM WITH HEAVY
RAINFALL OVER LA VICTORIA...OR NEAR LOS EBANOS...MOVING NORTHWEST AT
15 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SULLIVAN CITY...LA GRULLA...GRULLA MIDDLE SCHOOL...GARCIASVILLE...LA
PUERTA...CUEVITAS...ALTO BONITO...LA VICTORIA...RIO GRANDE CITY--ROMA
AND LA CASITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2626 9868 2627 9871 2628 9871 2628 9870
2629 9872 2630 9873 2649 9885 2654 9860
2642 9850 2626 9858 2625 9862 2626 9862
2624 9864 2624 9868
TIME...MOT...LOC 2122Z 153DEG 13KT 2632 9862
CASTILLOSpecial weather statement, Jun 19, 4:33 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
433 PM CDT FRI JUN 19 2015
TXZ248-252-192230-
STARR TX-ZAPATA TX-
433 PM CDT FRI JUN 19 2015
...SPECIAL WEATHER STATEMENT...
AT 432 PM CDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM WITH HEAVY
RAINFALL NEAR LOPENO...OR 11 MILES WEST OF VIBORAS...MOVING
NORTHWEST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BUSTAMANTE AND MORALES-SANCHEZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2695 9926 2706 9897 2702 9895 2679 9895
2679 9887 2669 9883 2661 9901
TIME...MOT...LOC 2132Z 154DEG 19KT 2674 9902
CASTILLOSpecial weather statement, Jun 19, 4:52 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 452 PM CDT FRI JUN 19 2015 TXZ253-192230- HIDALGO TX- 452 PM CDT FRI JUN 19 2015 ...SPECIAL WEATHER STATEMENT... AT 451 PM CDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM WITH HEAVY RAINFALL OVER PSJA NORTH HIGH SCHOOL...MOVING NORTHWEST AT 25 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MCALLEN...EDINBURG...PHARR...SAN JUAN...ALAMO...DONNA...EDINBURG REGIONAL MEDICAL CENTER...DONNA POLICE DEPARTMENT...PHARR MEMORIAL LIBRARY...UNIVERSITY OF TEXAS PAN AMERICAN...PSJA HIGH SCHOOL... SHARYLAND HIGH SCHOOL...MISSION FIRE STATION NUMBER 3...PHARR CIVIC CENTER...HIDALGO COUNTY COURTHOUSE...MCALLEN HIGH SCHOOL...SAN JUAN MUNICIPAL COURT...ROWE HIGH SCHOOL...DONNA CITY HALL AND SAN JUAN PUBLIC LIBRARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR URBAN FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2610 9800 2612 9823 2642 9845 2649 9817 TIME...MOT...LOC 2151Z 154DEG 20KT 2623 9818 CASTILLO
Special weather statement, Jun 19, 4:56 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
456 PM CDT FRI JUN 19 2015
TXZ250-192245-
BROOKS TX-
456 PM CDT FRI JUN 19 2015
...SPECIAL WEATHER STATEMENT...
AT 456 PM CDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM WITH HEAVY
RAINFALL NEAR ENCINO...OR 7 MILES NORTH OF EL COYOTE RANCH
AIRPORT...MOVING NORTHWEST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EL COYOTE RANCH AIRPORT...ENCINO...RACHAL AND HIDALGO CITY PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR RURAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2723 9819 2686 9805 2678 9824 2678 9834
2693 9842 2705 9842 2705 9847 2707 9847
TIME...MOT...LOC 2156Z 154DEG 20KT 2696 9822
CASTILLOSpecial weather statement, Jun 19, 5:28 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
528 PM CDT FRI JUN 19 2015
TXZ253-192300-
HIDALGO TX-
528 PM CDT FRI JUN 19 2015
...SPECIAL WEATHER STATEMENT...
AT 527 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF MCCOOK
TO EDINBURG NORTH HIGH SCHOOL TO MARIA ALICIA P MUNOZ ELEMENTARY
SCHOOL...AND MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MCALLEN...EDINBURG...DONNA...EDCOUCH...LA VILLA...CATS STADIUM...
EDCOUCH POLICE DEPARTMENT...DONNA POLICE DEPARTMENT...EDINBURG FIRE
DEPARTMENT...UNIVERSITY OF TEXAS PAN AMERICAN...WESLACO HIGH
SCHOOL...EDINBURG MUNICIPAL PARK...EDCOUCH CITY HALL...EDCOUCH
VOLUNTEER FIRE DEPARTMENT...SOUTH TEXAS INTERNATIONAL AIRPORT...
HIDALGO COUNTY COURTHOUSE...DONNA CITY HALL...EDINBURG HIGH SCHOOL...
SAN MANUEL AND ELSA POLICE DEPARTMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2613 9803 2629 9818 2642 9836 2673 9827
2651 9799 2645 9800 2644 9792 2638 9786
2630 9786
TIME...MOT...LOC 2227Z 208DEG 11KT 2643 9827 2634 9816 2624 9806
54The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 3:50 PM CDT | Special Weather Statement | BRO | Starr | 25 min |
| Jun 19, 3:54 PM CDT | Special Weather Statement | BRO | Hidalgo | 51 min |
| Jun 19, 4:00 PM CDT | Special Weather Statement | BRO | Hidalgo | 60 min |
| Jun 19, 4:22 PM CDT | Special Weather Statement | BRO | Starr | 53 min |
| Jun 19, 4:33 PM CDT | Special Weather Statement | BRO | Zapata | 57 min |
| Jun 19, 4:52 PM CDT | Special Weather Statement | BRO | Hidalgo | 38 min |
| Jun 19, 4:56 PM CDT | Special Weather Statement | BRO | Brooks | 49 min |
| Jun 19, 5:03 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 57 min |
| Jun 19, 5:28 PM CDT | Special Weather Statement | BRO | Hidalgo | 32 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.